# SDR IPXA2017081920694

- Difficulty date: August 6, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ADA013021
- Condition: Cracked
- Location: Bs 979
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FWD CARGO BAY SLOPED FLOOR SUPPORT ANGLE CRACKED BS 979 RT SIDE.  REMOVED, FABRICATED AND INSTALLED A REPLACEMENT FLOOR SUPPORT IAW DWG ADA0130, AND SRM 51-31-01.
